# SDR JRAA2019F00006

- Difficulty date: January 30, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N810TA
- Make and model: Boeing 707372C
- Aircraft serial: 21116
- Aircraft time: 71,706 hours, 67,194 cycles
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Pump
- Part number: 371900
- Part serial: 2442
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 71,706 hours, 67,194 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE FAIL AT AROUND 2000FT. ON FINAL PERFORMED ENGINE FAILURE/SHUTDOWN CHECKLIST (QRH).
